按条件检索“198”条记录

已选条件: 数据来源: SCOPUS × 出版年: 2013 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
181. Empirical likelihood inference for estimating equation with missing data SCOPUS SCIE

作者:Wang XiuLi; Chen Fang; Lin Lu

作者机构:[Wang XiuLi] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Peoples R China.; [Chen Fang] Sun Yat Sen Univ, Nanfang Coll, Dept Elect Commun & Software Engn, Guangzhou 510970, Guangdong, Peoples R China.; [Lin Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2013,Vol.56,Issue.6,1233-1245

WOS被引数:1

资源类型:期刊论文

WOS:000320365400010

182. On the Expected Discounted Penalty Function for a Markov Regime-Switching Insurance Risk Model with Stochastic Premium Income SCOPUS SCIE

作者:Yu, Wenguang

作者机构:[Yu, Wenguang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Wenguang] Shandong Univ Finance & Econ, Sch Insurance, Jinan 250014, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

WOS被引数:1

资源类型:期刊论文

WOS:000316144400001

183. Two-tough graphs and f-factors with given properties SCOPUS SCIE

作者:Wang, Tao; Wu, Zefang; Yu, Qinglin

作者机构:[Wang, Tao] Henan Med Univ, Coll Math & Informat Sci, Inst Appl Math, Kaifeng 475001, Peoples R China.; [Wu, Zefang] Nankai Univ, LPMC TJKLC, Ctr Combinator, Tianjin 300071, Peoples R China.; [Yu, Qinglin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yu, Qinglin] Thompson Rivers Univ, Dept Math & Stat, Kamloops, BC, Canada.

来源:UTILITAS MATHEMATICA,2013,Vol.90,219-237

资源类型:期刊论文

WOS:000319710700014

184. VALUE DISTRIBUTION OF DIFFERENCE POLYNOMIALS OF MEROMORPHIC FUNCTIONS SCOPUS SCIE

作者:Liu, Yong; Qi, Xiaoguang; Yi, Hongxun

作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Phys & Math, FI-80101 Joensuu, Finland.; [Qi, Xiaoguang] Jinan Univ, Dept Math, Jinan 250022, Shandong, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,2013

资源类型:期刊论文

WOS:000328077300003

185. On Edge Colorings of 1-Toroidal Graphs CSCD SCOPUS SCIE

作者:Xin ZHANG;Gui Zhen LIU;

作者机构:[Xin ZHANG]Department of Mathematics, Xidian University;[Gui Zhen LIU]School of Mathematics, Shandong University

来源:Acta Mathematica Sinica,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.7,1421-1428

资源类型:期刊论文

WOS:000320661200014

186. Edge Coloring by Total Labelings of Outerplanar Graphs CSCD SCOPUS SCIE

作者:Guang Hui WANG[1];Gui Ying YAN[2]

作者机构:[Guang Hui WANG]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China.;[Gui Ying YAN]Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100190, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.11,2129-2136

资源类型:期刊论文

WOS:000325418300009

187. Maximum principles for forward-backward stochastic control systems with correlated state and observation noises EI SCOPUS SCIE

作者:Wang, G.;Wu, Z.;Xiong, J.

作者机构:[Wang, G] School of Control Science and Engineering, Shandong University, Jinan 250061, China, School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Xiong, J] Department of Mathematics, University of Tennessee, Knoxville, TN 37996-1300, United States

来源:SIAM Journal on Control and Optimization,SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2013,Vol.51,Issue.1,491-524

WOS被引数:24

资源类型:期刊论文

WOS:000315578000021

188. A general maximum principle for optimal control of forward-backward stochastic systems EI SCOPUS SCIE

作者:Wu, Zhen

作者机构:[Wu, Z]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:AUTOMATICA,2013,Vol.49,Issue.5,1473-1480

WOS被引数:31

资源类型:期刊论文

WOS:000319096300046

189. On the distributivity of uninorms over nullnorms EI SCOPUS SCIE

作者:Xie, Aifang; Liu, Huawen

作者机构:[Xie, Aifang; Liu, Huawen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.211,62-72

WOS被引数:25

资源类型:期刊论文

WOS:000311599700005

190. A recursion formula for resistance distances and its applications EI SCOPUS SCIE

作者:Yang, Yujun; Klein, Douglas J.

作者机构:[Yang, Yujun] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.; [Yang, Yujun; Klein, Douglas J.] Texas A&M Univ, Math Chem Grp, Galveston, TX 77553 USA.; [Yang, Yujun] Shandong Univ, Sch Math, Jinan 250010, Shandong, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2013,Vol.161,Issue.16-17,2702-2715

WOS被引数:38

资源类型:期刊论文

WOS:000325663900035

191. Sensitivity Analysis of the Matrix Equation from Interpolation Problems SCOPUS SCIE

作者:Li, Jing; Zhang, Yuhai

作者机构:[Li, Jing] Shandong Univ, Sch Math & Stat, Weihai 264209, Weihai, Peoples R China.; [Zhang, Yuhai] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000327614600001

192. Positive solutions for a fourth order discrete p-Laplacian boundary value problem EI SCOPUS SCIE

作者:Xu, J.

作者机构:[Xu, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Mathematical Methods in the Applied Sciences,MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2013,Vol.36,Issue.18,2467-2475

资源类型:期刊论文

WOS:000327006200004

193. 时滞系统的输出反馈滑模控制的一种奇异系统方法 EI CSCD SCOPUS

作者:刘月;马树萍

作者机构:[刘月] 山东大学数学学院, 济南, 山东 250100, 中国.;[马树萍] 山东大学数学学院, 济南, 山东 250100, 中国

来源:自动化学报,Zidonghua Xuebao/Acta Automatica Sinica,2013,Vol.39,Issue.5,594-601

资源类型:期刊论文

194. Some properties of coupled-expanding maps in compact sets SCOPUS SCIE

作者:Zhang, X.;Shi, Y.;Chen, G.

作者机构:[Zhang, X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Shi, Y] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Chen, G] Department of Electronic Engineering, City University of Hong Kong, Hong Kong SAR, China

来源:Proceedings of the American Mathematical Society,PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2013,Vol.141,Issue.2,585-595

WOS被引数:5

资源类型:期刊论文

WOS:000326515600023

195. Block-centered finite difference methods for parabolic equation with time-dependent coefficient (Conference Paper) CPCI-S EI SCOPUS SCIE

作者:Rui, H.;Pan, H.

作者机构:[Rui, H] School of Mathematics, Shandong University, Jinan 250100, China;[ Pan, H] School of Information Science and Engineering, Shandong Agricultural University, Taian 271018, China

会议名称:4th China-Japan-Korea Conference on Numerical Mathematics

会议日期:AUG 25-28, 2012

来源:Japan journal of industrial and applied mathematics,JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS,2013,Vol.30,Issue.3,681-699

WOS被引数:16

资源类型:会议论文;期刊论文

WOS:000328302200013

196. A converse comparison theorem for anticipated BSDEs and related non-linear expectations EI SCOPUS SCIE

作者:Zhe Yang;Robert J. Elliott

作者机构:[Yang, Z] School of Mathematics, Shandong University, Jinan 250100, China, Department of Mathematics and Statistics, University of Calgary, 2500 University Drive NW, Calgary, AB, T2N 1N4, Canada;[ Elliott, R.J] Haskayne School of Business, University of Calgary, 2500 University Drive NW, Calgary, AB, T2N 1N4, Canada, School of Mathematical Sciences, University of Adelaide, SA 5005, Australia

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2013,Vol.123,Issue.2,275-299

WOS被引数:4

资源类型:期刊论文

WOS:000313848700001

197. Fractional Cattaneo heat equation in a semi-infinite medium EI SCOPUS SCIE

作者:续焕英;齐海涛;蒋晓芸;

作者机构:[续焕英]School of Mathematics and Statistics, Shandong University, Weihai;[齐海涛]State Key Laboratory for Turbulence and Complex Systems and Department of Mechanics and Aerospace Engineering, College of Engineering, Peking University;[蒋晓芸]School of Mathematics, Shandong Univ

来源:Chinese Physics B,CHINESE PHYSICS B,2013,Vol.22,Issue.1,338-343

WOS被引数:13

资源类型:期刊论文

WOS:000314815200057

198. A SPARSE-GRID METHOD FOR MULTI-DIMENSIONAL BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS SCOPUS SCIE

作者:Guannan Zhang[1];Max Gunzburger[2];Weidong Zhao[3]

作者机构:[Guannan Zhang]Department of Scientific Computing, Florida State University, Tallahassee, FL 32306,Computer Science and Mathematics Division, Oak Ridge National Lab, Oak Ridge, TN 37831.;[Max Gunzburger]Department of Scientific Computing, Florida State University, Tallahassee, FL 32306.;[Weidong Zhao]School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:计算数学:英文版,JOURNAL OF COMPUTATIONAL MATHEMATICS,2013,Vol.31,Issue.3,221-248

WOS被引数:13

资源类型:期刊论文

WOS:000322499800001

共 10 页, 198 条记录

TOP